# SDR CA040315012

- Difficulty date: March 14, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1 hours, 5 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Valve
- Part number: AC67246
- Part serial: DK397
- Condition: Unserviceable
- Location: Collective
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REPORTED THAT WHEN HE TRIED TO PULL THE COLLECTIVE UP,  IT FELT VERY HEAVY.   IT WAS NOTED DURING TROUBLESHOOTING THAT THE SPOOL VALVE WAS VERY DIFFICULT TO MOVE AND THEN IT WOULD ONLY MOVE A SMALL AMOUNT.  A SERVICEABLE SERVO WAS INSTALLED AND CONTROLS CHECKED OUT NORMAL.
